Indiana, 2023

Tornadoes and Damaging Winds in Indiana, July 28, 2023

July 28, 2023 · NWS LOT · 16 events in 4 counties and zones

July 28th saw two rounds of severe storms move across portions of northwest Indiana, one during the predawn hours of the morning and another during the evening. The first round brought isolated instances of damaging wind to the area and the second featured damaging winds, severe hail, and 13 tornadoes across the WFO Chicago CWA: 11 in Illinois and 2 in Indiana.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

July 28th saw two rounds of severe storms move across portions of northwest Indiana, one during the predawn hours of the morning and another during the evening. The first round brought isolated instances of damaging wind to the area and the second featured damaging winds, severe hail, and 13 tornadoes across the WFO Chicago CWA: 11 in Illinois and 2 in Indiana. Additionally, temperatures in the 90s and high humidity resulted in oppressively hot conditions with afternoon heat indices as high as 105-110 F.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Jul 28, 3:35 AM CST, 46 minutes earlier.

Area forecast discussion, Jul 28, 3:35 AM CST, 46 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
435 AM CDT Fri Jul 28 2023

.SHORT TERM...
Issued at 435 AM CDT Fri Jul 28 2023

Through Saturday...

Key forecast messages:

* Scattered strong to severe thunderstorms to continue through the
  pre-dawn hours.

* Another day of oppressive heat and humidity expected today until
  late day storms arrive. No changes made to the ongoing heat
  headlines.

* Threat for severe weather and flash flooding late this afternoon
  into tonight. Severe weather threat level upgraded to Enhanced
  (level 3/5) for northern Illinois with damaging winds as the
  primary threat.

Through sunrise:

A busy period of weather to close out the workweek is already well
underway here even before the sun has risen with ongoing scattered
strong to severe overnight convection dancing across northern
Illinois. Based on what we know so far, these storms produced a few
isolated severe wind gusts in interior northern Illinois a little
earlier, and additional instances of damaging winds and small hail
cannot be ruled out through sunrise as a nearby shortwave and the
composite outflow from this activity continues to generate new
convection amidst the presence of over 3000 J/kg of MUCAPE in areas
where the atmosphere hasn't been convectively overturned to a
significant extent yet.

Friday afternoon heat:

The inability of high-resolution guidance to get a good handle on
our pre-dawn storms lowers confidence in our temperature and heat
index forecast for today, but it appears that the ongoing showers
and storms should be out the area by mid-morning. Assuming that this
does occur and that new convection doesn't unexpectedly redevelop
later this morning (which is really never a guarantee in these
extremely moist and highly unstable air masses), the combination of
clearing skies and southwesterly winds should allow for temperatures
to warm into the 90s pretty much area-wide heading into this
afternoon. With dew points expected to remain in the 70s to low 80s
throughout the day, heat indices are expected to peak in the 105-110
degree range across most of our CWA (highest across our southwestern
counties where the Excessive Heat Warning is in effect). The lone
exception to this may be portions of far northeastern Illinois,
where heat indices may remain just under the 105 degree Heat
Advisory threshold, so have not made any changes to the going heat
headlines for today with Lake County being the lone county not under
a heat headline at the moment. If the morning convection/cloud cover
hangs around longer than anticipated, or we recover faster than
expected after sunrise once this activity has cleared the area, then
the day shift may need to adjust our heat headlines when our morning
forecast updates are done.

Friday afternoon/evening severe storm and flash flooding potential:

Attention this afternoon and into the evening will then turn to the
potential for another round of severe weather, one that seems likely
to be more impactful than our ongoing pre-dawn storms. Again,
operating under the assumption that new convection doesn't
unexpectedly fire here during the morning hours, late afternoon/
early evening thermodynamic profiles within the LOT CWA should be
characterized by MLCAPE values that would peak near 3000-4000 J/kg,
steep to very steep low- and mid-level lapse rates, and equilibrium
levels pushing 45000 ft AGL. Kinematic profiles won't be
exceptional, but as a belt of modestly enhanced 500 mb flow inches
southward, 35-40 kts of effective bulk shear will be realized, which
will be plenty to support a threat of organized severe weather in
the presence of the aforementioned thermodynamic parameters.

Again, with high-resolution guidance out to lunch on the pre-dawn
convection, confidence in the specifics of exactly when the late day
convection will get going and precisely where convective initiation
will occur is low. However, the general expectation is that
convection will light up along a frontal zone and/or residual
outflow from this pre-dawn convection this afternoon as another
shortwave approaches from the northwest. An initial mix of
supercells, multicell clusters, and eventual bowing segments should
carry a threat for damaging winds and large hail before upscale
growth yields one or more eastward/southeastward-propagating MCSs
featuring a predominant threat for damaging winds. The expected
degree of available instability, corresponding DCAPE values around
1500 J/kg, and modeled wind fields depicted in some CAMs suggest
that a corridor or two of significant wind gusts may even occur
somewhere. While the overall synoptic environment is not
particularly favorable to support a heightened tornado threat
(limited 0-1 km and 0-3 km shear/helicity), brief QLCS spin-ups
cannot be ruled out within any west-to-east surging bowing segments,
especially if there are any outflow boundaries lying around for this
mature linear convection to ingest.

In addition to the potential for severe weather, near-record
precipitable water values for our region (2.0-2.3"), deep warm cloud
layer depths, and the aforementioned instability should facilitate
efficient downpours within any deep convection. If any thunderstorm
training occurs, then that may quickly lead to flash flooding
concerns wherever this corridor of training sets up.

All things considered, this has the looks of a classic mid/late
summertime severe weather event for our region, and the SPC
upgrade to a wind-driven Enhanced (level 3/5) Risk in their
latest Convective Outlook appears justified even with the
remaining uncertainties.

Any lingering showers/storms should end overnight. More seasonable
and not-as-humid conditions are then expected on Saturday with some
lower end shower and storm chances lingering around into Saturday
afternoon south of I-80.

Ogorek

&&

.LONG TERM...
Issued at 108 AM CDT Fri Jul 28 2023

Saturday night through Thursday...

After a hot and stormy end of the week, the long-term period looks
relatively quiet as upper-level troughing stalls over the Great
Lakes. The result should be lowering humidity levels and
comparatively cooler temperatures with highs in the low to mid 80s,
save for even cooler readings (mid to upper 70s) along the Lake
Michigan shoreline. We'll have to keep an eye on the potential for
choppy waves and rip currents on Lake Michigan beaches on Sunday.
The next chance of rain looks to arrive toward the end of the
workweek.

Borchardt

&&

.AVIATION...
For the 06Z TAFs...

The aviation forecast has much lower than average confidence owing
to the possibility for multiple rounds of convection including subsequent
impacts on winds. For this reason, opted to maintain the
structure and themes of the inherited TAFs with only modest
adjustment to timing of wind shifts and convection.

A weak wave continues to move across northern Illinois ahead of a
southward-moving outflow boundary from Wisconsin. As the outflow
boundary catches up to the wave across northern IL, at least
isolated to scattered thunderstorm development remains possible
primarily between 07-12Z. Based on the observed speed of the
approaching outflow boundary to the north, opted to move up the
timing of a north to northeasterly wind shift and VCTS at each
terminal. If coverage of convection is trending higher, will
introduce targeted TEMPOs at each terminal but for now will
continue a "wait and see" approach. Notwithstanding variable
directions in and around convection, winds behind the outflow
boundary should turn northerly with gusts of 15-20 kt before
"going around the clock" from northeasterly to easterly and
eventually southwesterly by daybreak.

Convection or not before daybreak, there remains a signal in
available model guidance that the mid-morning to early-afternoon
period tomorrow should be dry (but we offer no guarantees given
the unstable and moist environment). Nevertheless, southwesterly winds
should become gusty (15-25kt) in the afternoon as mixing peaks
with diurnal heating.

Attention then turns toward the potential for another round of
convection tomorrow evening. While the exact evolution and
character of convection is not overly clear at this range, the
overlap of seasonably strong upper-level flow, orientation of a
surface boundary and developing westerly low-level jet, and
copious amounts of instability warrants concern for a potentially
prolonged period (6+ hours) of convection near of over the
terminals. In addition, convection may be associated with damaging
hail and winds, including gusts >50kt. For now, opted to
introduce 6 hour VCTS groups and push back the inherited TEMPO
groups keeping in mind adjustments are all but likely in future
TAF packages. As always, wind directions in and around convection
may be erratic and variable.

Borchardt

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Excessive Heat Warning...ILZ010-ILZ019-ILZ021-ILZ023-ILZ032-
     ILZ033-ILZ039-ILZ107 until 9 PM Friday.

     Heat Advisory...ILZ003-ILZ004-ILZ005-ILZ008-ILZ011-ILZ012-ILZ013-
     ILZ020-ILZ105-ILZ106-ILZ108 until 9 PM Friday.

     Heat Advisory...ILZ103-ILZ104...noon Friday to 9 PM Friday.

IN...Heat Advisory...INZ001-INZ002-INZ011 until 9 PM Friday.

     Excessive Heat Warning...INZ010-INZ019 until 9 PM Friday.

LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Jul 28, 3:28 AM CST, 53 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
428 AM CDT Fri Jul 28 2023

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-290930-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
428 AM CDT Fri Jul 28 2023 /528 AM EDT Fri Jul 28 2023/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Elevated Damaging Wind Risk...up to 70 mph.
     Limited Hail Risk...up to half dollar size.
  Elevated Flooding Risk.
  Significant Excessive Heat Risk.

DISCUSSION...

Dangerous heat is expected this afternoon with peak indices
generally between 100 and 110 degrees.

Thunderstorms will end early this morning. An isolated strong to
severe thunderstorm is possible early this morning.

Additional thunderstorms, some severe, are expected late this
afternoon into tonight. Some may produce large hail and damaging
winds late this afternoon into this evening. In addition, some of
the storms will produce torrential rainfall which could lead to
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday...
  Limited Thunderstorm Risk south of the Kankakee River.
  High Swim Risk Lake Michigan Shore.
Tuesday through Thursday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotters may be needed late this afternoon and this evening.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the east or southeast around 30 mph.

LMZ740>745-290930-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
428 AM CDT Fri Jul 28 2023

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Limited Hail Risk...up to half dollar size.
     Elevated Thunderstorm Wind Gust Risk...up to 60 knots.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday...
  Limited Thunderstorm Risk.
Tuesday through Thursday...
  Limited Thunderstorm Risk.

- Izzi

Visit us at www.weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Jul 28, 2:05 AM CST, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
305 AM CDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     Tstm Wnd Gst     4 S Compton             41.64N 89.09W
07/28/2023  M64 MPH          Lee                IL   Mesonet

&&

- Izzi
Local storm report, Jul 28, 2:08 AM CST, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
308 AM CDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     Tstm Wnd Gst     2 S Rochelle            41.89N 89.08W
07/28/2023  M46 MPH          Ogle               IL   AWOS

&&

- Izzi
Local storm report, Jul 28, 2:18 AM CST, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
318 AM CDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     Tstm Wnd Gst     Polo                    41.98N 89.58W
07/28/2023  M73 MPH          Ogle               IL   Trained Spotter

&&

- Izzi
Special weather statement, Jul 28, 3:40 AM CST, 41 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
440 AM CDT Fri Jul 28 2023

ILZ011-012-019-020-281030-
Kane IL-De Kalb IL-Kendall IL-La Salle IL-
440 AM CDT Fri Jul 28 2023

...A linen of strong thunderstorms will impact portions of Kendall,
northeastern La Salle, southeastern De Kalb and Kane Counties
through 530 AM CDT...

At 440 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from DeKalb to Harding, moving east at 40
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Aurora, Joliet, Elgin, Plainfield, St. Charles, Oswego, Batavia,
Geneva, Yorkville, Campton Hills, Minooka, Plano, Sandwich, Sheridan,
South Elgin, Montgomery, North Aurora, Sugar Grove, Boulder Hill and
Elburn.

Including the following interstate...
 I-88 between mile markers 94 and 120.

This includes...  Sandwich Fairgrounds, Aurora University, Elgin
Community College, Fermilab, IL Math and Science Academy, Kane County
Cougars Ballpark, and Waubonsee Community College.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4207 8827 4146 8825 4154 8879 4188 8879
TIME...MOT...LOC 0940Z 271DEG 37KT 4172 8869

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Borchardt
Local storm report, Jul 28, 4:14 AM CST, 7 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
514 AM CDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 AM     Tstm Wnd Gst     2 W Sugar Grove         41.77N 88.48W
07/28/2023  M51 MPH          Kane               IL   ASOS

            ASOS station KARR Sugar Grove - Aurora Arpt.

&&
Local storm report, Jul 28, 4:15 AM CST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
515 AM CDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     Tstm Wnd Gst     Gary Airport            41.62N 87.42W
07/28/2023  M46 MPH          Lake               IN   AWOS

            AWOS station KGYY Gary Airport.

0415 AM     Tstm Wnd Gst     2 SSW Rochelle          41.89N 89.08W
07/28/2023  M45 MPH          Ogle               IL   AWOS

            AWOS station KRPJ Rochelle Airport.

&&

The radar

The Chicago radar (KLOT), 87 km away, was scanning. The volume nearest the first event began at 10:19 UTC.

Open the radar archive at this moment

Event by event

14 thunderstorm wind, 2 tornado. Local standard time, as filed.

Thunderstorm Wind, Porter

When
July 28, 4:21 AM CST
Where
Porter County, 0.47 mi ENE of Valparaiso
Measured
52 kt (60 mph) estimated gust
Reported by
Social Media
Coordinates
41.472, -87.052

A photo shared via social media shows a 2 to 4 inch diameter tree branch had been snapped near Oak St and Garfield St. Wind speed was estimated using radar.

Thunderstorm Wind, Lake

When
July 28, 10:38 PM CST
Where
Lake County, 0.29 mi NW of Highland
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.553, -87.454

A photo shared by a trained spotter showed a large tree limb which had been downed in Highland.

Thunderstorm Wind, Lake

When
July 28, 10:40 PM CST
Where
Lake County, 0.97 mi SSE of Munster
Measured
61 kt (70 mph) estimated gust
Reported by
Social Media
Coordinates
41.547, -87.504

A photo shared via social media showed a large tree uprooted in Munster.

Thunderstorm Wind, Lake

When
July 28, 10:40 PM CST
Where
Lake County, 0.76 mi SW of Munster
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.552, -87.520

Sections of a roof were blown off of a home on Timrick Drive in Munster.

Thunderstorm Wind, Lake

When
July 28, 10:43 PM CST
Where
Lake County, 0.18 mi NNE of Griffith
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.532, -87.428

Several trees were reported down in Griffith including one that had fallen onto a car. A photo shared also showed a light pole that had fallen onto a baseball field.

Tornado, Newton

When
July 28, 10:49 PM CST to 10:51 PM CST
Where
Newton County, 2.04 mi W of Morocco to 0.81 mi W of Morocco
Rating
EF0
Path length
1.22 mi
Path width
20 yd
Reported by
NWS Storm Survey
Coordinates
40.944, -87.489

Based upon drone imagery provided by the Newton County Emergency Management Agency, this tornado touched down in a field north of 400S Road at 500W Road west of Morocco. The tornado tracked to the east-southeast over mainly rural areas, damaging a few trees. This tornado left a narrow, convergent path of flattened corn over most of its track.

Thunderstorm Wind, Lake

When
July 28, 10:50 PM CST
Where
Lake County, 1.41 mi NE of North Hayden
Measured
69 kt (79 mph) measured gust
Reported by
Trained Spotter
Coordinates
41.305, -87.441

This gust was recorded on a personal weather station.

Thunderstorm Wind, Lake

When
July 28, 10:50 PM CST
Where
Lake County, 1.34 mi SE of Crown Point
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.405, -87.354

A trained spotter reported a large pine tree had snapped in Crown Point.

Thunderstorm Wind, Lake

When
July 28, 10:50 PM CST
Where
Lake County, 0.17 mi NNW of Lowell
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.292, -87.421

A trained spotter reported widespread tree damage across Lowell.

Thunderstorm Wind, Lake

When
July 28, 10:50 PM CST
Where
Lake County, 0.23 mi WSW of Liverpool
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.549, -87.304

Multiple trees were reported snapped or uprooted on the northwest side of Hobart.

Thunderstorm Wind, Porter

When
July 28, 10:53 PM CST
Where
Porter County, 1.52 mi WNW of Crocker
Measured
52 kt (60 mph) estimated gust
Reported by
Social Media
Coordinates
41.596, -87.148

A photo shared on social media showed a large tree limb which had fallen onto a fence.

Tornado, Newton

When
July 28, 10:54 PM CST to 10:55 PM CST
Where
Newton County, 1.43 mi NNW of Beaver City to 1.02 mi N of Beaver City
Rating
EF0
Path length
0.63 mi
Path width
30 yd
Reported by
NWS Storm Survey
Coordinates
40.929, -87.419

Based upon drone imagery provided by the Newton County Emergency Management Agency, this tornado touched down in a field northwest of 500S Road at 125W Road southeast of Morocco. The tornado tracked to the southeast over mainly rural areas, destroying a grain bin and damaging a few trees. The grain bin appeared empty but was anchored to the foundation; only a few anchors remained attached to foundation. This tornado left a narrow, convergent path of flattened corn over most of its track.

Thunderstorm Wind, Newton

When
July 28, 10:54 PM CST
Where
Newton County, 1.31 mi NNW of Beaver City
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
40.926, -87.423

Southeast of Morocco, a grain bin was tossed, power lines were downed, tops were sheared off of trees, and corn was flattened.

Thunderstorm Wind, Lake

When
July 28, 10:54 PM CST
Where
Lake County, 0.61 mi SSW of Winfield
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.422, -87.245

A tree was uprooted near Winfield.

Thunderstorm Wind, Jasper

When
July 28, 11:02 PM CST
Where
Jasper County, 0.33 mi N of Demotte
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.195, -87.201

Large tree branches were downed in DeMotte.

Thunderstorm Wind, Jasper

When
July 28, 11:12 PM CST
Where
Jasper County, 1.25 mi SSE of Collegeville
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.894, -87.139

Multiple trees were snapped and patches of corn were flattened southeast of Collegeville.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2023Every state in 2023This day in weather historyThe tornado archive for Indiana, 2023Warnings in Indiana, July 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1122560, 1125747, 1125756, 1125762, 1125766, 1121873, 1122562, 1125774, 1125778, 1125782, 1125795, 1121874, 1125810, 1125811, 1125812, 1125814.